# SDR AALA202206130947

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 19,832 hours, 7,649 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334020
- Part serial: 42RFC0
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 40 hours, 20 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RADIO ALTIMETER #2 FAULT ECAM MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 RADIO ALTIMETER TRANSCEIVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-33
